# SDR SWIA202056192

- Difficulty date: December 14, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*THE LH WING LOWER PLANK ACCESS HOLE UNDER PANEL 550BB HAS MULTIPLE LOCATIONS OF CORROSION. (MARKED)    (C-CHECK) RO 2/9/2021   BLENDED CORROSION ON LH LOWER WING PLANK ACCESS HOLE FOR PANEL 550BB TO A SMOOTH CONTOUR, REMAINING THICKNESS OF 0.168" IS WITHIN LIMITS OF REO 601R-57-21-030 REV -L DATED 2014-02-05.  BLEND IS IN CRITICAL REGION. COMPLIED WITH TASK CARD 51-900-1003-SKY SEE CONTINUATION CARD FOR WORK PERFORMED. COMPLIED WITH REO 601R-57-21-030.REV L 2014-02-05
